Tuesday, January 10, 2006

Depo Notfaira

For 4 years I had been on Depo Provera (gentlemen, this is an entry that you might want to avoid, but should you choose to read on and aren't privy to what Depo Provera is...the term "the shot" may better describe it for you). I went on "the shot" because Aunt Flo (I think you know who I mean) was on a rampage. Girl was TRIPPIN! I'll save you the gory details and simply say...I should have taken stock out in Tampax.

Depo, originally, was a God send. Aunt Flo packed her bags and headed out for good. She called once in a while but she never said much and kept her conversations short. Now, I got it in my head one day in September that stopping one's Aunt from visiting for FOUR years just was NOT healthy and stopped getting the shot. It has taken that long for it to completely get out of my system and GOOD LORD has December/January been a rough one.

Back in the day I didn't suffer from a lot of the PMS I'd heard about and now that it's all coming back it's like it's taking all four years of hiatus and pummeling me with it all in one whack. You name the PMS symptom and I've not only had it but I've had it with such intensity that if I were a man (which doesn't sound half bad right now) my schnutz would not only have shriveled up but they would have gone inverted. From cravings to bloating to cramps I am the walking, talking poster-child for Midol.

I'm back to my heaviest weight again and my treadmill came yesterday and I'm too fat to use it. I'm so above and beyond the weight limit on it that it's sitting ever so sleekly in my living room mocking me. I'm devastated. I got a treadmill to lose weight and I can't use my treadmill UNTIL I lose weight. Oh the inhumanity. Most of the aforementioned symptoms have gone save for the bloating and the cravings. Now I'm exhausted and disgusted with myself. GRRRRR! So not fair!

1 comment:

Depo-Provera Prescription Information said...

My name is Janice Still and i would like to show you my personal experience with Depo-Provera.

I am 24 years old. I have been on Depo for 9 years and did not realize that the symptoms I experienced might be related to the shot. I am now facing thousands of dollars in dental work due to bone density loss, and will probably end up with osteoporosis. I am getting off Depo and will never touch it again!

I have experienced some of these side effects-
Low libido, joint pain, bone density loss, dental problems, headaches, fatigue, out of control eating, gained 40 lbs., depression

I hope this information will be useful to others,
Janice Still